Couldn't find what you looking for?

TRY OUR SEARCH!


I am 19 and thinking about going on pill. However, there are some questions that I would like to find answers for. I have heard that pill causes weight gain, so is this a case with every woman? Is it possible to lose weight when being on birth control? Is it true that the pill can help with acne? Than

Loading...


I will try to answer all of your questions, but before anything, you need to go to your doctor. He needs to examine you and determine what the best choice is for you when it comes to pill. Now, let me give you answers. It is important for women to be educated about the birth control pill so that they are able to base their contraceptive decisions on facts not misinformation. A lot of women believe that birth control pill causes weight gain. But the fact is that not all birth control pills cause weight gain. An equal number of women gain weight as they lose it, while being on the pill. If you are concerned about the weight, whether gaining it or losing it, I advise you to talk to your doctor. When it comes to acne and treating it, only one birth control pill is approved by Food and Drug Administration for the treatment. That pill is Ortho Tri-cyclen. Not only that is effective contraceptive, it is also an effective treatment for moderate acne in females age 15 or older.
Reply

Loading...

I don't know. I lost weight after being put on Depo, after having my son. I think it's different for everyone, since everyone's body size/shape/metabolism is different.
Reply

Loading...

i have been on the depo shot for about a year now and before the shot, my weight was about 128 between 132 and now I weigh about 115 between 120 and thats it. Also i have so many people in my family look at me now an say are you eating and that it doesnt look like you are and now im begining to see what they are talking. When I look at my self in pictures, its a sight i dont like to see and need help. I basically look sick :-( ? :'(
Reply

Loading...

I've been on Aviane-28 for a year, and within the first month I gained ten pounds that I still haven't been able to lose. I'd been losing weight rapidly before that and now even exercising and eating healthy isn't helping. I think it probably depends on your body, but I know a lot of my friends had the same problem with the weight gain and not being able to lose it.
Reply

Loading...

I got married in January but have been on yasmin from last November. I was a virgin till I got married. While on the pill and sexually unactive, losing weight was not a problem. After becoming sexually active, I've put on 5.5kgs and am unable to lose it. Even starving does not help me. I'm really sad and depressed.
Reply

Loading...

I have been using the Patch for almost 2 years now and I have noticed a really big weight gain on my part. I was 17 when I started and I am 19 (20 in Feb) now

When I first started out I was 5'8 and weight 145-150 pounds. After starting on the patched I noticed I jumped to around 160-170.... and I really didn't look it! It was all in my face and my hips... I am now at 165-168 and holding but I am not happy. I feel fat, I dont look like I used too! It is all in my thighs now and I can see it And it is not on my outer thighs its on the inner!!! I am starting to see I am more depressed and unhappy with the way I feel. I eat normally healthy (Boyfriend and his family are trying to be vegetarian) but I still am not losing the weight I want to. I do understand that I need to work out more on my part. But what can I do. nothing seems to be helping and I feel horrible..
I see pictures of myself from only 3 years ago and I remember how I used to feel fat. GOD what I would do to have my old body back.


Someone please tell me what I can do? :$
Reply

Loading...

Did you find a solution for your weight loss? I am on Loestrin24 fe and am doing weight watchers...and my weight isn't budging...and I am sticking to the WW system.
Reply

Loading...

:cry: i feel your pain



when i started the pill i was about 5'8" and 150lbs, i didnt gain weight because of the pill (college student... ugh!) but the pill is making it impossible for me to lose any weight that i gain. i used to have no problem with losing weight, if i gained five pounds id stop eating fatty foods and try to walk a little more, now no matter how hard i try i cant lose a pound!! ive gained 30lbs and i see pictures of myself and think.... i dont really look like that do i????? i just got off birth control and am starving the sex life for a little while so i can drop the weight. ive tried everything else.... im sick of feeling ugly and not having anything fit right anymore! i used to look damn good!
Reply

Loading...

I was on Yaz for about a year, and when I got off I was on my period for 5 weeks. then I got on a different pill and gained about 40 pounds, and it's just about impossible to lose. I changed my diet, exercise more. Compared to my habits 2 years ago I should be skinny now.. I have no more solutions. I hate this weight, can anyone help me out on this?
Reply

Loading...

Well, kudos to you for opening up your options towards birth control.Do keep in mind that other forms of protection should be used also and that it does not protect against STD'S. Unfortunately, birth control MAY cause you to gain weight, but it is possible for you to lose weight also. I happen to be very unfortunate. When I finally turned 18 I had an appointment with my doctor due to some intense crampings and heavy bleeding. I was dreading to go to the doctors because I had this feeling in my gut that she was going to tell me that it would be best if I were on the pill to stop those problems I was having-I was right. I told her I didnt think it would be a good idea due to the fact that all my friends were already on the pill and already filled me in on the weight gain..Sooo.My doctor talked me into it claiming I wouldnt gain any weight that would be noticeable at all. Almost two years later and I have already gained 20 pounds! When I first got on the pill I was 5'1 1/2 and 98 pounds...Now I am officially the same height at 118 pounds and couldnt be anymore miserable than I am now. I've spoken to my doctor about how I am really depressed over the amount of weight I have gained in this period of time but she tells me that I am average and fine..2 years ago I wasnt confident with my weight-I thought I was huge..I would do anything to have that body back. Due to my weight gain-I am considering getting off the pill.
I dont want my story to discourage you from getting on the pill-I'm just informing you on how it is possible to gain weight.
Reply

Loading...

I have been on tri-cyclen lo for over a year, and i did gain about ten pounds. I'm not sure if it is due to the birth control or because of freshmen 15. I just think it's better to be up 10 pounds, than to have an unwanted pregnancy.
Reply

Loading...

150lbs is healthy for 5'8", 120lbs is not healthy for a person who is 5'8". As you get closer to the optimum child bearing age your weight is going to naturally adjust, so take that into account. Also you may want to seek some professional help for your warped self-image
Reply

Loading...

hey im 16 i got my birthcontrol installed when i was 14 which was 2 years ago in 2010. okay so i didnt start to gain weight right away i started to gain it  the summer of 2012 so from then to now 2013 ive gained about 25 pounds idk where this weight is coming from i need some help on losing weight because i need to be in shape for the summer of 2013 . any suggestions ???

Reply

Loading...